Title: The GAMMA subscript9 x (g+2h) Jahn-Teller Hamiltonian
Authors: Ceulemans, Arnout ×
Lijnen, Erwin
Qiu, Qingchun #
Issue Date: Jul-2007
Publisher: Elsevier Scientific Pub. Co.
Series Title: Journal of Molecular Structure vol:838 issue:1-3 pages:3-7
ISSN: 0022-2860
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantum Chemistry and Physical Chemistry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science